# SDR SWAA085654

- Difficulty date: October 20, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 40,785 hours, 33,591 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26686
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND LT WING NR 2 SLAT T/E WEDGE O/B END DELAMINATED.  REPAIRED WEDGE PER SRM.
